MAUDE Adverse Event Report: INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER

INTERVASCULAR SAS INTERGARD KNITTED BIFURCATED; PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Model Number IGK1608
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(4117) the device is not accessible for testing as it remained implanted in the patient.(4109/213) the review of historical data indicated that no other similar complaint was reported for the same sterilization lot number 22l03.(3331/213) a review of the complaint device history records has been performed, the results concluded that there was non-conformance/planned deviation in relation with the event reported.(4111/3233) there are insufficient information about the adverse event as well as the medical history of patient.More information about the adverse event has been requested to better understand it.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.4117 - the actual device involved in the adverse event remained implanted.
 
Event or Problem Description
It was reported to intervascular from the health facility that a porosity issue with the prosthesis occurred.They reported an ¿extreme porosity of the prosthetic left leg¿.The right leg was waterproof.It was decided to keep the prosthesis implanted because the proximal anastomosis had already been performed on the aorta.This is the first time this center encountered this issue.They associated this event with a potential risk of hemorrhage, a potential increase in the duration of the operation if the surgeon had to explant the graft and finally, increased risks on a fragile patient.
 
Additional Manufacturer Narrative
(11/213) two retention samples from the same sterilization lot number and with the same fabric type (knitted) were selected.An intergard knitted straight graft coated on the same date and with the same coating parameters as the involved device was selected to evaluate the collagen coating.Additionally, an intergard knitted bifurcated graft coated on a date close to that of the involved device was selected to evaluate the effect of graft's configuration.A visual inspection performed by a quality control technician and the quality assurance supervisor concluded that the products are in compliance with the specifications.Water permeability testing was also performed on the retention samples.The test results are within specification.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
Corrected data : on block h1, type of reportable event was corrected from serious injury to malfunction.Indeed, no additional information has been received from the initial reporter as of the date of this report, thus considering the event description initially reported, there is no evidence that the reported event meets the definition of a ¿serious injury¿ as defined in regulation.There was no indication that the situation was life threatening, caused permanent damage to the body function or permanent damage to the body structure nor necessitated medical or surgical measures to avoid permanent injury or impairment.(4111/3221) no additional information about the incident was obtained in spite of several attempts to contact the surgeon.In view of the lack of information from initial reporter, no further investigation can be performed (67) no conclusion can be drawn on the exact origin of reported event since the product remained implanted.However, the conducted investigation and testing performed suggest that the product was not defective at the time of manufacturing.
 
Event or Problem Description
Complaint #(b)(4).

Brand Name
INTERGARD KNITTED BIFURCATED
Common Device Name
PROSTHESIS, VASCULAR GRAFT, OF 6MM AND GREATER DIAMETER
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key16501297
Report Number1640201-2023-00006
Device Sequence Number6259319
Product Code DSY
UDI-Device Identifier00384401000488
UDI-Public(01)00384401000488
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIGK1608
Device Catalogue NumberIGK1608
Device Lot Number22L03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer04/03/2023
05/05/2023
Initial Report FDA Received Date03/08/2023
Supplement Report FDA Received Date04/19/2023
05/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale